On the Existence and Stability of Periodic Solutions for a Nonlinear Neutral Functional Differential Equation

Guo, Zhiming, Yuan, Yueding . Abstract and Applied Analysis 2013. 2013 (175479) :-

Locate this article in:

Bibtex

@article{CIS-287293,
  Author = {Guo, Zhiming and Yuan, Yueding},
  Title = {On the Existence and Stability of Periodic Solutions for a Nonlinear Neutral Functional Differential Equation},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {175479},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles